MathSciNet Relay Station
MathSciNet bibliographic data
MR1051103 60K35
Cox, J. T.; Griffeath, David Mean field asymptotics for the planar stepping stone model. Proc. London Math. Soc. (3) 61 (1990), no. 1, 189–208.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement